On Positive Definite Measures.

Yasar Ataman

Monatshefte für Mathematik (1975)

  • Volume: 79, page 265-272
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Ataman, Yasar. "On Positive Definite Measures.." Monatshefte für Mathematik 79 (1975): 265-272. <http://eudml.org/doc/177693>.

author = {Ataman, Yasar},
journal = {Monatshefte für Mathematik},
pages = {265-272},
title = {On Positive Definite Measures.},
url = {http://eudml.org/doc/177693},
volume = {79},
year = {1975},

AU - Ataman, Yasar
TI - On Positive Definite Measures.
JO - Monatshefte für Mathematik
PY - 1975
VL - 79
SP - 265
EP - 272
UR - http://eudml.org/doc/177693
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.